MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 ONFLEX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 ONFLEX; SURGICAL MESH
Catalog Number 0115411
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Seroma (2069)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the contents of the article, no conclusions can be made regarding the extent to which the implant may have caused or contributed to the postoperative patient complications.The information obtained is limited to the content of the article.The article does not report that any specific device malfunction, or post-op complications were caused or contributed to the use of the onflex mesh.Hematoma and seroma are clinically understood potential complications of surgery/use of the device and are identified in the adverse reactions section of the instructions-for-use, supplied with the device, as possible complications.No lot number has been provided; therefore, a review of the manufacturing records could not be conducted.Note, the date of event ((b)(6) 2021) is considered to be a best estimate.This report documents information related to the onflex large mesh (cat number 0115411).An additional mdr has been submitted to document information related to the onflex medium mesh (cat number 0115410).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per journal article: "first evaluation of the trepp procedure for inguinoscrotal hernia repair: a step-up study" the aim of this study is to evaluate the clinical outcome of the trepp procedure specifically in the treatment of scrotal hernias.Transrectus sheath pre-peritoneal (trepp) mesh repair.This retrospective study analyzed consecutive patients who underwent trepp repair for scrotal hernia between january 2021 and december 2023.Either a medium (8.6cmx14.2cm) or a large (10.2cmx15.7cm) onflex¿ mesh was used, depending on the size of the preperitoneal space.A total of 33 primary scrotal hernia cases were analyzed and treated with the trepp procedure.Of these, 33 procedures were performed for a primary scrotal hernia, one patient was treated because of recurrent scrotal hernia and was excluded from further analysis no recurrence was reported within this timeframe.Complications were minimal, with only one patient (3.0%) developing neuropathic pain due to acnes, which was resolved completely after appropriate local injections (not related to the implant).Two patients (6.1%) experienced superficial infections that were successfully managed with antibiotics, and no mesh infections were observed (infections were not related to the implants).Other minor complications included postoperative hematoma (9.1%), seroma (9.1%) or urinary retention (6.1%) (urinary retention is a known postop complication not related to implant), all managed without surgical intervention.Conclusion the trepp procedure in experienced hands appears to be a feasible and safe alternative for scrotal hernia repair, demonstrating low complication rates requiring reintervention and no recurrences in this cohort.Note: there is no information provided in the article indicating that the device caused or contributed to the postoperative patient complication(s).However, as postoperative complications did present and some requiring medical/surgical intervention we are reporting this as a serious injury mdr.This file represents onflex large mesh (cat number 0115411).

Brand Name
ONFLEX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25537330
Report Number1213643-2026-00766
Device Sequence Number9617027
Product Code FTL
UDI-Device Identifier00801741074431
UDI-Public(01)00801741074431
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K142711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale